MathSciNet Relay Station
MathSciNet bibliographic data
MR2135744 35K55 (35B65 35K65)
Ebmeyer, Carsten; Urbano, José Miguel The smoothing property for a class of doubly nonlinear parabolic equations. Trans. Amer. Math. Soc. 357 (2005), no. 8, 3239–3253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement